# SDR DHL200374258

- Difficulty date: November 25, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 57,477 hours, 36,433 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 65172769
- Condition: Cracked
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK, NR 4 SLAT HAS SEVERAL CRACKS IN RIB IB SIDE OF THE ACTUATOR, VIEWED THRU THE ACCESS HOLE.  CA: REMOVED DAMAGED RIB AND INSTALLED NEW, PN 65-17276-9 PO NR 3348104 IAW 727 SRM 51-30-2, REMOVED AND REPLACED THE NR 4 SLAT FOR STRUCTURAL ACCESS IAW B727 MM 27-81-11.
